# SDR VJ9800132

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1074
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND EMANATING APPROX .25 INCH BOTH SIDES OF FASTENER HOLE CANTED BULKHEAD AT FS 1074, L3.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW AEROCORP RES-1 04577 AND DC9 SRM 51-10-04, 51-10-03 AND MM 53-10-0, FIG 811.
